# SDR DALA2023121910393

- Difficulty date: December 16, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0115791) AFT CARGO BAY FRAME DAMAGE AT STA 787 STR 25L. REPAIRED FRAME I.A.W B737 SRM 53-60-07-2R-2.
